# SDR CALA2014072100948

- Difficulty date: July 17, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,825 hours, 18,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149A8109
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY INTERGRANULAR CORROSION ON AFT CARGO INTERCOSTAL AT BS 847 BETWEEN STRINGERS 25L & 26L AT BASE OF BULKHEAD VERTICAL STANCHION.  INSTALLED FABRICATED INTERCOSTAL IAW DWG 149A8102 REV B & SRM 51-40-02.
